# SDR SWAA2023121121403

- Difficulty date: November 14, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 SLAT WEDGE LOWER O/B SIDE IS DELAMINATED.<[01] REMOVED L/H #1 SLAT PER AMM 27-81-21.  INSTALLED L/H #1 SLAT UP TO STEP H 7 PER AMM 27-81-21-400-801 SUBTASK 27-81-21-860-006. REMOVED AND REPLACED #1 SLAT PER M/M. RIG AND OPS CHECK GOOD.  REMOVED AND REPLACED #1 SLAT PER M/M. RIG AND OPS CHECK GOOD. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.
